# SDR 9723439106

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED COCKPIT/FORWARD ENTRY EMERGENCY LIGHTS BATTERY PACK, OPERATIONAL CHECK OK.
